# SDR SRAA961034

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 507
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FOUND UPPER SECTION OF LT MAIN LANDING GEAR WHEEL WELL HAS A CRACK IN INNER SKIN NEAR ATTACH ANGLE ON O/B SIDE AT WL 200 STA 507.  CRACK MEASURED 2 INCH LENGTH.  FOUND CRACK OUT OF LIMITS, CUT OUT AREA FABRICATED AND INSTALLED FILLER TO EXISTING DOUBLER IAW LAC SRM 51-70-01, 53-60,02 AND 51-140-02.
